# SDR UIEA01038

- Difficulty date: April 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 77,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FRAME CRACKED STATION 800 STRINGER 17L ADJACENT TO 2L MED.  STOP DRILL NOT REQUIRED DUE CRACK RAN OFF END OF FRAME.  FABRICATED REPAIR STACK UP DOUBLERS.  INSTALLED PER STANDARD SRM PRACTICES.  REF SB 53-10-04 FIG 114.  (M)
